# SDR AALA201606259001

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 73,261 hours, 10,598 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR NOT SEATED RIGHT WHEN CLOSED.  LIGHT LENS ADJUSTED ABOVE 3R DOOR BY OPENING AND CLOSING DOOR.  DOOR INDICATION, LENS NORMAL.
